# SDR COMA0260567

- Difficulty date: October 5, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N467CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7637
- Aircraft time: 1,261 hours, 1,208 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR CAUTION MESSAGE.INSPECTED CARGO DOOR, NO DEFECTS NOTED, DOOR WARNING SYSTEM WAS PREVIOUSLY ON DEFERRED MAINTENANCE LIST.
